# SDR 98FDEA00629

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Bell Frame
- Condition: Crushed
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CARGO COMP BS 580 BELL FRAME CRUSHED IN SEVERAL AREAS BETWEEN STR 26 AND 23 LEFT.  REPAIRED BELL FRAME AT BS 580 BETWEEN STR 26L AND 23L PER SRM 51-40-3.
